Write a review

Hyaluronidase Gave Me Water Balloons Under my Eyes

I had bags under my eyes so i got juvederm. ...

i had bags under my eyes so i got juvederm. wasn't happy so i got it dissolved with hyaluronidase. but now it's been a week since the hyal and my eyes are more swollen than they were with the juvederm over-filling. it looks like big water balloons under my eyes.

Every review i read says the eyes go back to normal within 24 hours of the hyal injection. why did my swelling get worse over the first 4 days, and now it's just staying that way? i'm not having an allergic reaction because there's no redness or itching or anything else out of the ordinary going on with my body, just these huge water balloons under my eyes now. is this normal? how do i get this swelling to go down? please help

Name not provided

just read my review and you'll see why

Was this review helpful? 2 others found this helpful

Comments (10)

I developed a deep open ulcer and I has taken 2 years of skin grafts to save my eye. allergan blows this off as our product is safe.. This is a dangerous racket with Allergan and plastic surgeons making incredible money off trusting patients and leaving them to pay their way out of this disaster.
  • Reply
How are you doing now Anan?
  • Reply
i have the same question about the oral steroids because it's been 3 weeks for me as well. i'm supposed to see my doctor this week to discuss pros and cons.
  • Reply
You both talk about taking oral steroids - I used topical steroid cream (Advantan). It was not much use with the swelling. Would there be any point taking oral steroids now after three weeks? Any suggestions would be much appreciated. Thanks.
  • Reply
kakie, glad to hear you're getting a little better. i'm gonna try the steroids to see if it helps me too. good luck. i'm hoping for both of us.
  • Reply
Yes, the steroids helped. I finished taking the steroids 5 days ago. The swelling in under one eye is completely gone, but under the eye that had the most hyaluronidase injected still has some swelling. Until this morning it was getting a little (very little) better each day, but this morning the one eye is swollen a bit more than yesterday. I just keep hoping it all goes away and returns to normal.
  • Reply
I'd love to hear the answer to the above question. I did have a reaction to hyaluronidase. I took steriods to control the reaction and the swelling and redness have improved, but the puffiness/balloon look is worse under my eyes than before the hyaluronidase injection. How long dose it take for the swelling to go away and the hyaluronidase to get of the system?
  • Reply
kakie, so the steroids didn't help your swelling go away?
  • Reply
This is one of the reasons I don't use fillers under the eyes. You need to see your doctor.
  • Reply
i saw my doctor and am still in this predicament. that's why i'm asking advice wherever else i can.
  • Reply